# SDR SWAA2021070280160

- Difficulty date: June 4, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-61 DOT 019 AFT PIT FLOOR PNL 140CF HAS CORROSION ON L/H AND R/H EDGES STA 767 TO STA 887 LBL 25 AND RBL 25 WL 155 ; / [01] VERIFIED MATERIAL AS 2024-T3-.071. IAW AMM 25-52-01-201-801. A-TAG # A53468.; [02] C/W STEP 1; [03] FABRICATED AFT PIT FLOOR PANEL 140CF; VERIFIED MATERIAL AS 2024-T3- .O71; IAW AMM 25-52-01-201-801. A-TAG # A53468; [04] ALL WORK C/W AUDIT C/W
